# SDR AALA202209099419

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A300*
- Aircraft serial: 7034
- Aircraft time: 19,768 hours, 7,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY CYLINDER/ACCUMULATOR LOW. MAINTENANCE CHARGED CYLINDER BOTTLE TO CORRECT PRESSURE PER AMM 52-10-00
